# SDR DALA2023041002749

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N526DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11174
- Aircraft time: 1,020 hours, 254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5026 FUSELAGE / FR 58-61, S1R-S3R / OVERSIZED HOLES MADE IN SKIN/FITTINGS DURING VIASAT MOD. CORRECTIVE ACTION: COMPLIED WITH ERA 604833-14 REV A. (2707426)
